dc.contributor.authorYuan, Wei
dc.contributor.authorWang, Ping
dc.contributor.authorLiu, Wei
dc.contributor.authorCheng, Wenqing
dc.date.accessioned2013-10-25T02:03:33Z
dc.date.available2013-10-25T02:03:33Z
dc.date.copyright2013en_US
dc.date.issued2013
dc.identifier.citationYuan, W., Wang, P., Liu, W., & Cheng, W. (2013). Variable-width channel allocation for access points : a game-theoretic perspective. IEEE transactions on mobile computing, 12(7), 1428-1442.en_US
dc.identifier.issn1536-1233en_US
dc.identifier.urihttp://hdl.handle.net/10220/16875
dc.description.abstractChannel allocation is a crucial concern in variable-width wireless local area networks. This work aims to obtain the stable and fair nonoverlapped variable-width channel allocation for selfish access points (APs). In the scenario of single collision domain, the channel allocation problem reduces to a channel-width allocation problem, which can be formulated as a noncooperative game. The Nash equilibrium (NE) of the game corresponds to a desired channel-width allocation. A distributed algorithm is developed to achieve the NE channel-width allocation that globally maximizes the network utility. A punishment-based cooperation self-enforcement mechanism is further proposed to ensure that the APs obey the proposed scheme. In the scenario of multiple collision domains, the channel allocation problem is formulated as a constrained game. Penalty functions are introduced to relax the constraints and the game is converted into a generalized ordinal potential game. Based on the best response and randomized escape, a distributed iterative algorithm is designed to achieve a desired NE channel allocation. Finally, computer simulations are conducted to validate the effectiveness and practicality of the proposed schemes.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesIEEE transactions on mobile computingen_US
dc.rights© 2013 IEEEen_US
dc.subjectDRNTU::Engineering::Computer science and engineering
dc.titleVariable-width channel allocation for access points : a game-theoretic perspectiveen_US
dc.typeJournal Article
dc.contributor.researchCentre for Multimedia and Network Technologyen_US
dc.contributor.schoolSchool of Computer Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1109/TMC.2012.109


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record